Aa
Aa
A
A
A
Close
Avatar universal

Why is my testosterone level not increasing after treatment with Dostinex?

Hello,

I've been having some erectile dysfunction problems and went to an endocrinologist. After an MRI and some blood tests I found I have low testosterone and may have a pituitary microadenoma (<5mm) so I have been taking Dostinex for the past 8 months. However my testosterone levels are barely increasing (to me, it seems  actually randomly increasing/decreasing). If I wake up at night I find that sometimes I have erections but I don't know if every night. Here's a compilation of my blood tests for the past few months: https://postimg.org/image/3smhapq9v/
Any idea what I can do to increase my T levels? Thank you!
1 Responses
11369760 tn?1449504372
You went to visit with an endocrinologist who prescribed Dostinex which is often used to treat high levels of prolactin.  You may want to return to that doctor to see if he has any further advice for your low testosterone and ED symptoms.  Otherwise, a visit with a urologist may be in order to specifically deal with ED.  
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.